# SDR IPXA09M55868

- Difficulty date: May 1, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 10,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ. W4-07, RT INBD FLAP LWR SKIN, EXISTING REPAIR BETWEEN XIFH 249-255 IS NOT PER SRM, NOT ON MRCSSR.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 57-10-00 FIG 38 AND 57-10-00 PG 1 PARA 1.
